MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure to treat a paroxysmal supraventricular tachycardia a blazer ii htd catheter was selected for use, however, the device presented an issue related to its sensor and a temperature error, therefore it was decided to replace the device and the issue was resolved.The procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Blazer ii htd catheter was evaluated by boston scientific.Visual inspection was performed, and no damages were observed.Functional test noted that the steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The laboratory analysis was unable to confirm the reported clinical observations.The device was found within specifications.
 
Event or Problem Description
It was reported that during a procedure to treat a paroxysmal supraventricular tachycardia a blazer ii htd catheter was selected for use, however, the device presented an issue related to its sensor and a temperature error, therefore it was decided to replace the device and the issue was resolved.The procedure was completed.No patient complications were reported.The catheter was returned to boston scientific for laboratory analysis.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17397398
Report Number2124215-2023-38350
Device Sequence Number7657918
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0031150049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale